# SDR 95ZZZZ234

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assy
- Part number: 510361
- Condition: Unlocked
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MIAMI FELT SEVERE VIBRATION.  RETURNED TO MIAMI AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED RT NOSE LANDING GEAR DOOR OPEN.  CLEANED, LUBED AND RESET RT FWD DOOR ROD AND OPS CHECKED OK.  PERFORMED OVERWEIGHT LANDING INSPECTION.  RETURNED ACFT TO SERVICE.
